# SDR USAA2011030991008

- Difficulty date: February 24, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 39,318 hours, 15,774 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N4003125
- Part serial: 776176
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - CRACK ON LEFT WING NR 2 SLAT COVE PANEL AT WS 580.  REPLACED LEFT WING NR 2 SLAT COVE PANEL AT WS 580 IAW B757 SRM 51-40-02.
